# SDR TWAA9909910

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA ZPS 52 RIB CRACKED LT LOWER CORNER, STA ZFS 52 RIB CRACKED LOWER CORNER, AND STA ZFS 45 RIB CRACKED IN THE LOWER CORNER.  REPAIRED PER  SSRM 55-30-02.
